| Model Number |
M00570740 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that a wallflex biliary rx partially covered stent was to be used to treat a malignant stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2018.Reportedly, the patient¿s anatomy was tortuous and was not dilated prior to stent placement.According to the complainant, during the procedure, the physician was able to deploy the stent, however, it was found that the polymer coating was missing at the middle part of the stent.The physician removed the fully deployed stent and the procedure was completed with another wallflex biliary stent.There were no patient complications reported as a result of this event.The patient¿s condition at the conclusion of the procedure was reported to be fine.